# SDR P5CA9700490

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Cracked
- Location: Bs 2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AND CRACK ON FRAME REINFORCEMENT AT BS 2200, S38R.  REMOVED CORROSION AND REPLACED REINFORCEMENT PER BAC SRM 51-10-01.
